# SDR SWAA2023070372956

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 56,689 hours, 30,159 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE; F/A'S REPORTED A STRONG UNIDENTIFIABLE ODOR THROUGHOUT THE ENTIRE CABIN. ODOR LASTED FOR ONLY A COUPLE OF MINUETES; AND WAS NOTICED BY PAX AND CREW. THERE WAS NO ODOR OR ABNORMAL INDICATIONS IN THE COCKPIT. FURTHER THERE WAS NO VISIBLE INDICATIONS OF SMOKE ECT...IN THE CABIN<[01] PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56. SEE #2 ENG DRIVEN PUMP LEAK LOG PG TTG800LXJSF. SEE FILL/ OVERFLOW VALVE WOULD NOT SHUTOFF LOG PG TTG8Q00LXJVS. A/C OK FOR SERVICE. REMOVED AND REPLACED #2 ENGINE DRIVEN PUMP REF. AMM 29-11-11 OPS AND LEAK CHECK GOOD
